MAUDE Adverse Event Report: DENTIUM USA IMPLANTIUM; DENTAL IMPLANT

DENTIUM USA IMPLANTIUM; DENTAL IMPLANT
Model Number FX4810MLC
Medical Device Problem Codes Use of Device Problem (1670); Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event 08/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported that the implant was removed due to loss of osseointegration approximately 10 years after initial implant placement.Bone quality around the area was type 2, and oral hygiene around the implant was moderate.During the surgery, local infection and bone resorption were observed.Patient has since recovered.

Brand Name
IMPLANTIUM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key11330547
Report Number3005503242-2020-00245
Device Sequence Number13740945
Product Code DZE
UDI-Device IdentifierD755FX4810MLC0
UDI-PublicD755FX4810MLC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2010
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model NumberFX4810MLC
Device Catalogue NumberFX4810MLC
Device Lot NumberK06YA104S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2021
Initial Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR